# SDR CA951116026

- Difficulty date: October 24, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Engine: Pwa PW127
- System (JASC): 7313 · Fuel Injector Nozzle
- Part: "O" Ring Packing
- Condition: Leaking
- Location: Fuel Nozzles
- Stage of operation: DE
- Nature of condition: R
- Precautionary procedure: E, F

## Discrepancy

(CAN)IN CRUISE THE #1 ENGINE TORQUE DECREASED TO 67 PERCENT. DURING DESCENT, THE #1 ENGINE FIRE LIGHT ILLUMINATED. THE ENGINE WAS SECURED AND THE FIRE BOTTLE WAS DISCHARGED. AN UNEVENTFUL SINGLE ENGINE LAN DING WAS MADE AT DESTINATION. POST FLIGHT INSPECTION FOUND FUEL LEAKING FROM THE #12 FUEL NOZZLE AREA. THE FUEL NOZZLE "O" RING PACKING WAS REPLACED AND THE AIRCRAFT WAS RETURNED TO SERVICE.
